# SDR REXA2020022070213

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 30,445 hours, 27,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS ROW 9 TO 13 INOP
RESECURED PWR SUPPY STRIP @ AFT CABIN FLOO. OPS CHECK GOOD. C/W IAW 33-51-00.
